# SDR FDEA201103080905

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 68,995 hours, 22,466 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002131
- Part serial: A10236
- Condition: Delaminated
- Location: Nr 1 Slat
- Part time: 2,477 hours, 1,422 cycles
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON SLAT1 OTBD UPR T/E FROM OTBD END TO 250MM AND 40MM FROM T/E DIM 250MMX40MM, 15SQIN.  REPAIRED IAW SRM 57-70-10CH REPAIR #4, 57-43-02 FIG 1 AND FIG   201REPAIR DOUBLER INSTALLED,
